Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An occupation time theorem for a class of stochastic processes


Author: John Lamperti
Journal: Trans. Amer. Math. Soc. 88 (1958), 380-387
MSC: Primary 60.00
MathSciNet review: 0094863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0094863-X
PII: S 0002-9947(1958)0094863-X
Article copyright: © Copyright 1958 American Mathematical Society